The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2003
Autor:innen
Rohde, Christian
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

This article provides a complete bifurcation analysis of the Rankine–Hugoniot equations for compressible magnetohydrodynamics (MHD) in the case of a perfect gas. Particular scaling properties of the perfect-gas equation of state are used to reduce the number of bifurcation parameters. The smaller number, together with a novel choice, of these parameters results in a detailed picture of the global situation which is distinctly sharper than the one implied by previous literature. The description includes statements about the location, topology, and dimensions of various regimes corresponding to different combinations of possible shock waves of given type, in dependence of the adiabatic exponent of the gas. The analysis is also a prerequisite for new results on the existence and bifurcation of viscous profiles for intermediate MHD shock waves that are presented in a separate paper.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690FREISTÜHLER, Heinrich, Christian ROHDE, 2003. The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas. In: Physica D : Nonlinear Phenomena. 2003, 185(2), pp. 78-96. ISSN 0167-2789. eISSN 1872-8022. Available under: doi: 10.1016/S0167-2789(03)00206-9
BibTex
@article{Freistuhler2003-11bifur-40833,
  year={2003},
  doi={10.1016/S0167-2789(03)00206-9},
  title={The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas},
  number={2},
  volume={185},
  issn={0167-2789},
  journal={Physica D : Nonlinear Phenomena},
  pages={78--96},
  author={Freistühler, Heinrich and Rohde, Christian}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/40833">
    <dc:language>eng</dc:language>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-05T10:08:19Z</dcterms:available>
    <dcterms:abstract xml:lang="eng">This article provides a complete bifurcation analysis of the Rankine–Hugoniot equations for compressible magnetohydrodynamics (MHD) in the case of a perfect gas. Particular scaling properties of the perfect-gas equation of state are used to reduce the number of bifurcation parameters. The smaller number, together with a novel choice, of these parameters results in a detailed picture of the global situation which is distinctly sharper than the one implied by previous literature. The description includes statements about the location, topology, and dimensions of various regimes corresponding to different combinations of possible shock waves of given type, in dependence of the adiabatic exponent of the gas. The analysis is also a prerequisite for new results on the existence and bifurcation of viscous profiles for intermediate MHD shock waves that are presented in a separate paper.</dcterms:abstract>
    <dc:creator>Rohde, Christian</dc:creator>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:title>The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas</dcterms:title>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40833"/>
    <dc:contributor>Freistühler, Heinrich</dc:contributor>
    <dcterms:issued>2003-11</dcterms:issued>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Rohde, Christian</dc:contributor>
    <dc:creator>Freistühler, Heinrich</dc:creator>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-05T10:08:19Z</dc:date>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Diese Publikation teilen